Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Barát, János
Hajnal, Péter
Lin, Yixun
and
Yang, Aifeng
2012.
On the structure of graphs with path-width at most two.
Studia Scientiarum Mathematicarum Hungarica,
Vol. 49,
Issue. 2,
p.
211.
Golovach, Petr A.
Heggernes, Pinar
Kratsch, Dieter
Lima, Paloma T.
and
Paulusma, Daniël
2019.
Algorithms for Outerplanar Graph Roots and Graph Roots of Pathwidth at Most 2.
Algorithmica,
Vol. 81,
Issue. 7,
p.
2795.